# SDR CA130618008

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 430
- Aircraft time: 1,410 hours
- Engine: Allsn 250C40B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Part number: 407001007101
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,410 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE ANNUAL INSPECTION, WHILE INSPECTING THE TAIL ROTOR FLIGHT CONTROLS IN THE BELLY OF THE ACFT, SOME CHAFING WAS NOTED ON CONTROL TUBE, PN 430-001-007-101 AT THE SECOND BULKHEAD AFT OF THE CONNECTING FORWARD CLEVIS AND BULKHEAD. UPON DISASSEMBLY FOR FURTHER EVALUATION THE FORWARD CLEVIS SNAPPED OFF FLUSH WITH THE FORWARD END OF THE CONTROL TUBE WITH VERY LITTLE RESISTANCE. THERE IS A NR STAMPED IN INK ON THE CLEVIS OF 407-001-040-001.  PICTURES OF THE CONTROL TUBE.
